Anne Schilling
Anne Schilling
Department of Mathematics, UC Davis
Bestätigte E-Mail-Adresse bei math.ucdavis.edu - Startseite
TitelZitiert vonJahr
A bijection between Littlewood-Richardson tableaux and rigged configurations
AN Kirillov, A Schilling, M Shimozono
Selecta Mathematica 8 (1), 67, 2002
1262002
Inhomogeneous Lattice Paths, Generalized Kostka Polynomials and An−1 Supernomials
A Schilling, SO Warnaar
Communications in mathematical physics 202 (2), 359-401, 1999
1231999
Rogers–Schur–Ramanujan type identities for the M (p, p′) minimal models of conformal field theory
A Berkovich, BM McCoy, A Schilling
Communications in mathematical physics 191 (2), 325-395, 1998
921998
Rogers–Schur–Ramanujan type identities for the M (p, p′) minimal models of conformal field theory
A Berkovich, BM McCoy, A Schilling
Communications in mathematical physics 191 (2), 325-395, 1998
921998
Existence of Kirillov–Reshetikhin crystals for nonexceptional types
M Okado, A Schilling
Representation Theory of the American Mathematical Society 12 (7), 186-207, 2008
862008
Kirillov–Reshetikhin crystals for nonexceptional types
G Fourier, M Okado, A Schilling
Advances in Mathematics 222 (3), 1080-1116, 2009
842009
Virtual crystals and fermionic formulas of type 𝐷_ {𝑛+ 1}⁽ ²⁾, 𝐴_ {2𝑛}⁽ ²⁾, and 𝐶_ {𝑛}⁽ ¹⁾
M Okado, A Schilling, M Shimozono
Representation Theory of the American Mathematical Society 7 (5), 101-163, 2003
682003
Supernomial coefficients, polynomial identities and q-series
A Schilling, SO Warnaar
The Ramanujan Journal 2 (4), 459-494, 1998
671998
Supernomial coefficients, polynomial identities and q-series
A Schilling, SO Warnaar
The Ramanujan Journal 2 (4), 459-494, 1998
671998
An A₂ Bailey lemma and Rogers-Ramanujan-type identities
G Andrews, A Schilling, S Warnaar
Journal of the American Mathematical Society 12 (3), 677-702, 1999
631999
K-theory Schubert calculus of the affine Grassmannian
T Lam, A Schilling, M Shimozono
Compositio Mathematica 146 (4), 811-852, 2010
612010
Crystal bases: representations and combinatorics
D Bump, A Schilling
World Scientific Publishing Company, 2017
582017
A uniform model for Kirillov–Reshetikhin crystals I: Lifting the parabolic quantum Bruhat graph
C Lenart, S Naito, D Sagaki, A Schilling, M Shimozono
International Mathematics Research Notices 2015 (7), 1848-1901, 2015
582015
X= M for symmetric powers
A Schilling, M Shimozono
Journal of Algebra 295 (2), 562-610, 2006
572006
A uniform model for Kirillov–Reshetikhin crystals I: Lifting the parabolic quantum Bruhat graph
C Lenart, S Naito, D Sagaki, A Schilling, M Shimozono
International Mathematics Research Notices 2015 (7), 1848-1901, 2015
552015
A uniform model for Kirillov–Reshetikhin crystals I: Lifting the parabolic quantum Bruhat graph
C Lenart, S Naito, D Sagaki, A Schilling, M Shimozono
International Mathematics Research Notices 2015 (7), 1848-1901, 2015
552015
Crystal structure on rigged configurations
A Schilling
International Mathematics Research Notices 2006 (9), 97376-97376, 2006
512006
A bijection between type Dn (1) crystals and rigged configurations
A Schilling
Journal of Algebra 285 (1), 292-334, 2005
512005
On the representation theory of finite J-trivial monoids
T Denton, F Hivert, A Schilling, NM Thiéry
Sém. Lothar. Combin 64, 34, 2011
472011
Fermionic formulas for level-restricted generalized Kostka polynomials and coset branching functions
A Schilling, M Shimozono
Communications in Mathematical Physics 220 (1), 105-164, 2001
462001
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20